# SDR AALA201611179003

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 48,981 hours, 23,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 2R ARMING LEVER REPORTED STIFF BY FLIGHT ATTENDANT. MAINTENANCE REMOVED R2 DOOR BAR, ADJUSTED GIRT BAR FLOOR FITTINGS TO PROVIDE CLEARANCE FOR GIRT BAR AND ARMING HANDLE OPERATION THEN RE-INSTALLED THE GIRT BAR PER JOB CARD 26L00025011 & AMM 52-13-00-820-001-A.  DOOR 2R ARMING HANDLE NOW OPERATIONAL CHECKS WITHIN LIMITS PER AMM 52-13-00.
